Publikationsdetails
Mixed Ax-Schanuel for the universal abelian varieties and some applications
- verfasst von
- Ziyang Gao
- Abstract
In this paper we prove the mixed Ax-Schanuel theorem for the universal abelian varieties (more generally any mixed Shimura variety of Kuga type), and give some simple applications. In particular we present an application to studying the generic rank of the Betti map.
- Organisationseinheit(en)
-
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
- Typ
- Artikel
- Journal
- Compositio Mathematica
- Band
- 156
- Seiten
- 2263-2297
- Anzahl der Seiten
- 35
- ISSN
- 0010-437X
- Publikationsdatum
- 11.2020
- Publikationsstatus
- Veröffentlicht
- Peer-reviewed
- Ja
- ASJC Scopus Sachgebiete
- Algebra und Zahlentheorie
- Elektronische Version(en)
-
https://doi.org/10.48550/arXiv.1806.01408 (Zugang:
Offen)
https://doi.org/10.1112/S0010437X20007447 (Zugang: Geschlossen)